Side Effects Of Emergency Contraception And The Problem Of Late Menstruation?

Illustration of Side Effects Of Emergency Contraception And The Problem Of Late Menstruation?
Illustration: Side Effects Of Emergency Contraception And The Problem Of Late Menstruation? cf.ltkcdn.net

Good afternoon, .I usually have a regular menstrual date, which is menstruation on 4-7 August, then back on 2-5 September, but at the end of September that is the 30th I return to menstruation until October 3. Furthermore, I did not menstruate again until today, November 12th. I had sexual relations with my husband on the 4th and the 12th of October with interrupted intercourse. Next I checked the test packs on October 19 and 26, both were negative. Then on November 10 at 4 pm I had sexual intercourse again with intercourse, then on 11 at 9 pm I took Postinor (2 tablets at a time like the rules stated on the packaging). I had read some side effects such as nausea, pain, headache and bleeding. But I did not feel the side effects at all. my question is: 1. Am I pregnant? 2. How effective is Postinor in preventing pregnancy? 3. Why do I not feel any side effects? 4. Is it because in September I menstruate twice a month, as a result the next month backwards? 5. I often stay up late in October and drink alcohol (because of depression) and lose 2kg from my body weight, does it affect my menstruation? 6. What should I do to get my period back? 7. If I haven’t menstruated for up to a week after taking Postinor, and my test pack is also negative, can I take Provera? because in April 2019 I also had no menstruation in a month, said the doctor, my hormone imbalance. Then I was advised by Provera, after that my periods returned regularly. Sorry too many questions, if they could be answered. thanks.

1 Answer:

Good afternoon, thanks for the question

Postinor is classified as emergency contraception used to prevent pregnancy after unprotected intercourse or if contraception is used that fails. Postinor contains the hormone Levonorgestrel which must be consumed within 72 hours after unprotected sex in order to work effectively. In your case because the postinor is consumed within the recommended time period, its effectiveness is still good enough to prevent pregnancy, even though the risk of pregnancy still exists.

Some side effects that can arise after consuming postinor such as nausea, vomiting, abdominal pain, headaches, breast pain, or skin rashes. However, these side effects do not always occur and can vary in degree of severity in each individual.

At this time, if you don't have menstruation after 2 weeks from menstruation day, you should do a pregnancy test pack again to make sure you are pregnant or not. Menstrual cycle disorders may also be related to unhealthy lifestyles and psychological stress previously experienced so that it affects hormonal balance.

If the menstrual cycle has been delayed more than 35 days from the first day of the last menstrual period while the pregnancy test pack results are negative, then you should do a re-examination with a doctor. Do not rush to consume Provera because it needs to be examined first by a doctor to assess whether there are other things that underlie current menstrual disorders in addition to hormonal disorders, because the treatment can be different.

That's all, hope you can help.
Wassalam.

: by

Related Question

Knee Feels Shifted Accompanied By Swelling And Pain?

Knee Feels Shifted Accompanied By Swelling And Pain?

(1 year ago)

I want to ask, yesterday I pushed the door push in the bathroom, then my knees turned like legs .. And it really hurt … After 1 hour my knee was swollen … Then I took i...

Cough Medicine For Pregnant Women Aged 37 Weeks?

Cough Medicine For Pregnant Women Aged 37 Weeks?

(1 year ago)

Hello. My name is Marya, I’m 37 weeks pregnant. It has been almost a week of coughing colds, especially if at night it gets worse until the stomach over pain. I went to the m...

Frequent Urination Accompanied By Throat Feels Very Thirsty?

Frequent Urination Accompanied By Throat Feels Very Thirsty?

(1 year ago)

, I am 20 years old, I am easily beser, but I rarely drink, even though my throat is very thirsty, and I do not drink, but still beser .. What else if I drink ice water, I immediat...

Leave a Reply

Your email address will not be published. Required fields are marked *